Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a problem with my heart beat. Is there any medicine or way to slow down my heart beat ?

when i see a stirring thing or something happen that makes me fizz my heart beat go wild and I can t control it i can t even sleep and it feels bad like my heart gonna blow out and i feel pain is there any medicine or way to slow down my heart beat ?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
You don't medication, your exciting factor is seeing stirring, avoid them, a good cardiologist can help you out of this situation easily. So please contact a cardiologist, as early as possible.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am in the process of weaning of bisoprolol . I will percribed a 2.5 mg over 6 weeks ago which I ve reduced to a 1.5 mg over the past 2 weeks . I was treated with this med - due to a episode of rapid heart beat - suspected SVT . Or a virus attack on my heart muscle . I ve only had the one attack . And a further scan , indicating a normal heart . My heart enzymes returned to normal after the attack . I ve had a ECG 24 hour test and that s normal . I ve yet to have my out patient appoint with my cardio specialise in April . I just want some medical advise that I am weaning correctly . As I want to stop ASAP due to the side effects . I am thinking to reduce it further . My ? what is the lowest does to reduce to - before completely stopping . I am on a 1.5 now , I want to half the dose this week . Is this the right way to wean .

doctor1 MD

Hi my Brothers son who is 4 yrs old consumed approx 10 thyroxin100mg tablets ,he vomited twice but his heart beat going up and down and is under observation,blood samples are sent for tests,i am really worried .what r the bad effects? what best a doc can do?

doctor1 MD

Hi, I ve noticed that my father (age 72) has very slow heart beat (around 50 pulse per min) from last 4-5 months. Actually he has a paralysis attack in 2004, so he is currently taking the medicine related to high blood pressure and other medicine (related to paralysis attack). Please let me know the problem why it is happening and if there is any test which I should go for him. Thanks Vikrant

Recent questions on  Sleep disorder

doctor1 MD

I have been diagnosed with Sleep Apneoa bit he CPAP treatment while improvngmy blood oxygen readings and decreasing the no, of times I stop breathing ahs not improved the morning hangovers or afternoon drowsiness. It has been suggested that my past history of glandular fever and M.E. may be the reason for this. opinions ?

doctor1 MD

I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?

doctor1 MD

Does the rocking of a ship increase insomnia in those who have recently had a stroke and exhibit an increased startle reaction? I recently shared a cabin with a stroke victim who claimed she could not sleep all night. What I noticed is that repeatedly in the middle of the night she would suddenly and violently wake up without cause and think I was making noise. She also the week before the trip underwent an invasive procedure endoscopicly to see if she needed a stint placed in her artery. Could she be reacting to that, too? She claimed she slept better once we were in a hotel on land and I got my own cabin. Others in my family report that I am a quiet sleeper, so I believe I am not the cause of her insomnia which has plagued her all her life. A very light sleeper, or is something more serious going on that her doctor needs to know about? Thanks for your answer in advance. Nina Daniel

doctor1 MD

Question is when I lay down or rest I get heart palpitations and chest fluttering immediately. Lasting short time..but I am afraid to go to sleep at night. This has gotten progressively worse over time. What could this be? Sleep Apnea is outruled... they feel may be electrical??

doctor1 MD

SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...

doctor1 MD

Hi. I have a 27 year old son, who appears healthy...very strong, good nutrition etc, drinks occasionally....he has episodes that are increasing in frequency now, where he feels tingly and foggy, then becomes really disoriented, angry, confused and...

doctor1 MD

A few years ago I began falling asleep at inappropriate times. I was so sleepy that I had to quit my teaching job because I would fall asleep in the middle of teaching a lesson, reading a story, grading papers, in the middle of lunch, etc. I...